# SDR ASAA2018082395863

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,866 hours, 3,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24929
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 11,013 hours, 3,681 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL L PACK LIGHT ILLUMINATED EXTINGUISHED UPON RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801-BITE PROCEDURE ON LH PACK, TEST PASSED NO FAULTS. FOUND FAULT CODE 21-51266 AND 21-51267 IN FAULT HISTORY. FOLLOWED FIM 21-62 TASK 874. REMOVED AND REPLACED LH TEMP CTRL VALVE. PERFORMED OPS CK, AND LEAK CK GOOD. REF B737-900 AMM 21-51-10/401.
